MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Fortify Assura DR ICD, US; Pulse Generator, Permanent, Implantable

Abbott Medical (CRM-Sylmar) Fortify Assura DR ICD, US; Pulse Generator, Permanent, Implantable
Model Number CD2357-40C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presented to clinic with an adverse event of infection.A causal relationship between the reported infection and the procedure or the abbott device could not be determined.The implantable cardioverter defibrillator (icd) and right atrial (ra) lead were explanted.The patient was stable throughout the procedure.The cause of the infection was unknown.
 
Additional Manufacturer Narrative
The device was returned and device image was downloaded successfully.The interrogation results and visual screen were normal and acceptable respectively.The preliminary test results were acceptable.Device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The cause of infection could not be traced to the device.

Brand Name
Fortify Assura DR ICD, US
Common Device Name
Pulse Generator, Permanent, Implantable
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50189912
Report Number2017865-2026-16672
Device Sequence Number20358114
Product Code NVZ
UDI-Device Identifier05414734508063
UDI-Public(01)05414734508063(10)A000113100(17)230731
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberCD2357-40C
Device Catalogue NumberCD2357-40C
Device Lot NumberA000113100
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer08/10/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale